Vol. 314, No. 1, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 314: 1  2
Vol. 313: 1  2
Vol. 312: 1  2
Vol. 311: 1  2
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
The $L_\infty$-algebra of a symplectic manifold

Bas Janssens, Leonid Ryvkin and Cornelia Vizman

Vol. 314 (2021), No. 1, 81–98
Abstract

We construct an L-algebra on the truncated canonical homology complex of a symplectic manifold, which naturally projects to the universal central extension of the Lie algebra of Hamiltonian vector fields.

Keywords
symplectic, Poisson, Lie-infinity, central extension, homotopy Lie algebra
Mathematical Subject Classification
Primary: 53D05, 53D17
Secondary: 17A42, 17B66
Milestones
Received: 15 June 2021
Accepted: 11 July 2021
Published: 15 October 2021
Authors
Bas Janssens
Delft University of Technology
Delft
The Netherlands
Leonid Ryvkin
Georg-August-Universität Göttingen
Göttingen
Germany
Cornelia Vizman
West University of Timisoara
Timisoara
Romania